# SDR CALA2013121393679

- Difficulty date: December 9, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 69,375 hours, 25,483 cycles
- Engine: Pwa PW2040
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Faulty
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L ARMED LIGHT IS ON BUT DOOR IS DISARMED.  SLIDE INDICATOR OVER DOOR 4L IS DIMLY LIT WHEN DISARMED.  VERIFIED GIRT BAR OPERATION NORMAL WHEN ARMING & DISARMING.  SWAPPED LIGHT MODULE, NO HELP.  NEEDS TROUBLESHOOTING, WHEN ARMED LIGHT TURNS BRIGHT INDICATING ARMED AS SUPPOSED TO.
